# SDR 03FDEA01210

- Difficulty date: July 29, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 37,601 hours, 8,599 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tee Fitting
- Part number: ARC70551
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FLAP VANE- TEE FITTING NR 3 FROM INBOARD FOUND WITH CORROSION IN HOLE.  RT WING O/B FLAP VANE- TEE FITTING NR 3 FROM INBOARD FOUND CORROSION IN HOLE REPAIRED AS PER FEDEX EA 1-5750-71878, TITLE: WINGS- TRAILING EDGE AND TRAILING EDGE DEVICES- RIGHT OUTBOARD FLAP NR 2, 3, 4 AND 5 VANE TO TRACK SUPPORT REWORK.
